Hi, I've been on warfarin since developing a fib 18 month ago. I'd been suffering from paroxysmal atrial tachycardia since 1965 and I was due for an ablation.for several years before, I had been put on various medications like ramipril, Bisoprolol and Nebivolol, all of which caused very bad side effects. As a final try I was put on Flecainide. This also had unpleasant side effects but I was told to persevere with it, which I did. In the meantime I had a date for an ablation. I was put on a heart monitor and discontinued with the Flecainide. All was well until 2days later when I started to have a very bad episode of PAC, which turned into Afib. I was admitted to the emergency ward at my hospital where they did diagnose Afib but they could not explain why this was happening. My Thyroyds were normal and Magnesium level normal too. Anyway I turned out that Flecainide can also cause additional Arrythmias. Which is what happened with me. I had the ablation for PAC but the Fib remained. Was put on warfarin, which I've just stopped taking as this too made me feel very bad. My legs were very heavy and I was feeling very tired all the time. I was also put on arrythmol, which seemed to make the Afib worse. I stopped these as well and I feel reborn. The last few nights were better than for a long time. The Afib seems to have almost gone.
Has anyone had a similar experience?